# SDR AALA202412067441

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 43,119 hours, 18,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW EXIT SIGN FELL OFF. ADJUSTED EXIT ROW SIGN AS NEEDED. PER AMM 33-51-02.
